Shotton, Jack (2016) 'Local deformation rings for GL2 and a Breuil–Mézard conjecture when l≠p.', Algebra and number theory., 10 (7). pp. 1437-1475.
We compute the deformation rings of two dimensional mod l rep- resentations of Gal(F/F) with fixed inertial type, for l an odd prime, p a prime distinct from l, and F/Qp a finite extension. We show that in this set- ting an analogue of the Breuil–M´ezard conjecture holds, relating the special fibres of these deformation rings to the mod l reduction of certain irreducible representations of GL2(OF ).
|Full text:||(VoR) Version of Record|
Download PDF (1256Kb)
|Full text:||Publisher-imposed embargo |
(AM) Accepted Manuscript
File format - PDF (407Kb)
|Publisher Web site:||https://doi.org/10.2140/ant.2016.10.1437|
|Publisher statement:||First published in Algebra & Number Theory in Vol. 10 (2016), No. 7, 1437–1475, published by Mathematical Sciences Publishers. © 2016 Mathematical Sciences Publishers. All rights reserved.|
|Date accepted:||18 July 2016|
|Date deposited:||22 November 2018|
|Date of first online publication:||27 September 2016|
|Date first made open access:||27 November 2018|
Save or Share this output
|Look up in GoogleScholar|